# SDR UPS05245828

- Difficulty date: October 11, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Door Str 7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT SKIN CRACKS AT UPPER FWD CORNER OF FWD ENTRY DOOR CUT OUT BETWEEN STR 7L AND 8L.  PLEASE CARRY OUT NDI AND RECTIFY AS NECESSARY IAW SRM ADDENDUM.  HFEC CARRIED OUT IAW NDTM 51-00-00 PT6 FIG 4.  TWO CRACKS FOUND.  DAMAGE REMOVED IAW EO B727-5330-1460-D.  HFEC CARRIED OUT ON ALL EXISTING REMOVED FASTENERS, HOLES AND AROUND CUT OUT IAW NDTM 51-00-00PT6 FIG 4 AND 16.  NO DEFECTS FOUND.  NEW HOLES PITCH IN DOUBLER IAW EO B727-5330-1460D D.
